# SDR ASOA05548

- Difficulty date: June 22, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Engine: Ge CF343B1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE PRESSURE FLOOR AT LBL 36, RBL 36 FROM FS 409+128 TO FS 559 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE PRESSURE FLOOR AT LBL 36, RBL 36 FROM FS 409+128 TO FS 559 IAW EO.  (K)
